# SDR SWAA2012091007493

- Difficulty date: September 3, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 70,761 hours, 61,362 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Part number: 6545855
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT GALLEY DOOR INNER CHORD CORRODED.  REMOVED AND REPLACED CHORD IAW SRM AND BOEING DWG.
